# SDR USAA2010081391662

- Difficulty date: July 10, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pin
- Part number: 311A10923
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - RIGHT OUTBOARD FUSE PIN IS CORRODED ON HEAD AT NAC STA 276.6, WL132.15.  REPLACED RIGHT O/B FUSE PIN IAW EO 5410-01012.
